Perrigo Perrigo Cold & Flu Tablets 16 Pack

€4.95

Code PERRIGO-5426


Add to Basket
Product Info

Perrigo Cold & Flu is used for the relief of the symptoms of colds and flu including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other paracetamol products.  Do not take with other flu, cold or decongestant products.

How To Use

This product is for use in adults and children 12 years and older.  

Swallow the tablets whole with water.  Do not chew.   Take two tablets every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

Dosage should not be continued for longer than 3 days without consulting a doctor.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains the active ingredients paracetamol 250mg, guaifenesin 100mg and phenylephrine hydrochloride 5mg.

Delivery Info

**DELIVERY UPDATE 6TH AUGUST**

Due to an extremely high volume of orders, we are currently experiencing order processing delays of approximatley 2 working days.

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can use ?

This product is for use in adults and children 12 years and older.  

How to use ?

Swallow the tablets whole with water.  Take two tablets every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.  Dosage should not be continued for longer than 3 days without consulting a doctor. 

If you are pregnant or breast-feeding.

As with all medication it is advisable to consult your doctor before using this product or pharmacist if you are pregnant or breastfeeding.

Do not drink alcohol while taking this product.

Driving and using machines

This product could cause dizziness.  If you are affected do not drive or operate machinery. 

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.


KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty